Title: Generalized Kernel Estimators for the Weibull-Tail Coefficient
Authors: Goegebeur, Yuri ×
Beirlant, Jan
De Wet, Tertius #
Issue Date: 2010
Publisher: Marcel Dekker
Series Title: Communications in Statistics: Theory and Methods vol:39 issue:20 pages:3695-3716
Abstract: We introduce new families of estimators for the Weibull-tail coefficient, obtained from a weighted sum of a power transformation of excesses over a high random threshold. Asymptotic normality of the estimators is proven for an intermediate sequence of upper order statistics, and under classical regularity conditions for L-statistics and a second-order condition on the tail behavior of the underlying distribution. The small sample performance of two specific examples of kernel functions is evaluated in a simulation study.
ISSN: 0361-0926
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science